ARTICLES


Published or accepted to be published in journals covered by SCI, SSCI or AHCI

International
  • M.Ozkut.
    (2021) The (n − k + 1)-out-of-n concomitant system having m subcomponents and its reliability.
    Journal Of Computational Applied Mathematics , Vol. 386,
  • M.Ozkut.
    (2021) Comparison of the replacement policy in k-out-of-n systems having dependent components.
    Proceedings Of The Institution Of Mechanical Engineers Part O-Journal Of Risk And Reliability ,
  • M.Ozkut and S.Eryilmaz.
    (2019) Reliability analysis under MarshallOlkin run shock model.
    Journal Of Computational And Applied Mathematics , Vol. 349, 52-59,
  • İ.Bayramoğlu and M.Ozkut.
    (2016) Mean residual life and inactivity time of a coherent system subjected to Marshall–Olkin type shocks.
    Journal Of Computational And Applied Mathematics , Vol. 298, 191-200,
  • I.Bayramoğlu and M.Ozkut.
    (2015) The reliability of coherent systems subjected to marshall olkin type shocks.
    IEEE Transactions On Reliability , Vol. 64, No. 1,
  • C.Franko , M.Ozkut and C.Kan.
    (2015) Reliability of coherent systems with a single cold standby component.
    Journal Of Computational And Applied Mathematics , Vol. 281,
  • M.Ozkut , I.Bayramoglu.
    (2014) On Marshall–Olkin type distribution with effect of shock magnitude.
    Journal Of Computational And Applied Mathematics , Vol. 271,
  • C.KAN , C.FRANKO and C.M.ÖZKUT.
    (2013) RELIABILITY AND SOME CHARACTERISTICS OF CIRCULAR CONSECUTIVE-k-WITHIN-m-OUT-OF-n:F SYSTEM.
    Communications In Statistics - Simulation And Computation , Vol. 43, No. 5, 1078-1093, ISBN: 0361-0918
  • M.Ozkut , S.Eryilmaz.
    (0000) Reliability analysis under Marshall–Olkin run shock model.
    Journal Of Computational And Applied Mathematics , Vol. 349, 52-59,

Published or accepted to be published in refereed journals

National
  • G.Kemalbay , C.M.Özkut and C.Franko.
    (2011) Portfolio Selection with Higher Moments: A Polynomial Goal Programming Approach to ISE-30 Index.
    İSTANBUL ÜNİVERSİTESİ İKTİSAT FAKÜLTESİ EKONOMETRİ VE İSTATİSTİK DERGİSİ , No. 13, 41-61,